# SDR DXTA2008122203432

- Difficulty date: December 22, 2008
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK498
- Aircraft time: 1,149 hours, 1,110 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAISED LANDING GEAR, THE RED LIGHT ON GEAR HANDLE STAYED ON.  RETURN TO FIELD.  LOWERED GEAR HAD 3 GREEN, NO REDS. LANDING UNEVENTFUL.  JACKED ACFT AND PERFORMED GEAR SWING SEVERAL TIMES. OPS CHECKED GOOD. VISUALLY INSPECTED WIRE BUNDLES IN LANDING GEAR WELLS AND INSPECTED UPLOCK SWITCHES FOR SECURITY. NO DEFECTS NOTED. DOWN JACKED ACFT AND SERVICED HYD RESERVOIR IAW MM 7-10-00-201, 32-00-00-201 AND 12-10-00-201.
